Skip navigation
Please use this identifier to cite or link to this item:
Title: A numerical study on the estimation of the stable size distribution for a cell population balance model
Authors: Abia Llera, Luis María
Angulo Torga, Óscar
López Marcos, Juan Carlos
López Marcos, Miguel Ángel
Issue Date: 2018
Publisher: John Wiley & Sons, Ltd.
Description: Producción Científica
Citation: Mathematical Methods in the Applied Sciences, vol. 41, n. 8, p. 2894-2905.
Abstract: The presence of a steady-state distribution is an important issue in the modelization of cell populations. In this paper,we analyse, froma numerical point of view, the approach to the stable size distribution for a size-structured balance model with an asymmetric division rate. To this end, we introduce a second-order numerical method on the basis of the integration along the characteristic curves over the natural grid. We validate the interest of the scheme by means of a detailed analysis of convergence.
Keywords: Análisis numérico
Peer Review: SI
Sponsor: Ministerio de Economía, Industria y Competitividad and European FEDER (Project MTM2014‐56022‐C2‐2‐P)
Ministerio de Economía, Industria y Competitividad (Project MTM2017‐85476‐C2‐1‐P)
Junta de Castilla y León and European FEDER Funds (Project VA041P17)
Publisher Version:
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:DEP51 - Artículos de revista

Files in This Item:
File Description SizeFormat 
ANLMLM_mmas18_open.pdf526,81 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5